Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I have been belching and had sour stomach for four days now.... adult content

Everytime I burp I literally have to look away from my family.
How can I stop it?

More info.... I am currently taking antibiotics.

Answer Question
 
tryin2BGOOD

Asked by tryin2BGOOD at 4:56 PM on Dec. 14, 2010 in Health

Level 21 (10,552 Credits)
Answers (4)
  • I honestly think its part of a virus going around right now... no joke, everyone around here is doing what you just described lol.

    bjojola

    Answer by bjojola at 4:57 PM on Dec. 14, 2010

  • eat some yogurt or take some probiotics. Your tummy fluids are all out of whack from the antibiotics & probiotics help it get back to normal.
    samurai_chica

    Answer by samurai_chica at 5:03 PM on Dec. 14, 2010

  • Read the info that came with your antibiotic. A yucky stomach is a very normal side effect, but I don't know about the burping - if you're worried, call your pharmacist, it could be a side effect and it would be a good peice of info for them to have in your record for next time you need meds.
    Anonymous

    Answer by Anonymous at 5:24 PM on Dec. 14, 2010

  • Ditto what Samurai Chica said.
    new_mom808

    Answer by new_mom808 at 8:16 PM on Dec. 14, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.